NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello doc, I've been having frequent headache fever symptoms meanwhile I have treated malaria but yet I feel headache, pls what does this mean and what drugs can I take.? Thanks "

    User Avatar
    A 28 years year old male asked:
    3 years ago
    Hello doc, I've been having frequent headache fever symptoms meanwhile I have treated malaria but yet I feel headache, pls what does this mean and what drugs can I take.? Thanks
    Dr. Yusuf H answered:
    3 years ago
    Do you have body pains and loss of appetite. What type of antimalarial drug did you use and were you tested before treatment. You should go and see a doctor for proper care and try do a malaria parasite test if you haven't done one. You may have poorly treated malaria or other ailment so see a doctor for detailed assessment please. Take paracetamol for your headache. I wish you quick recovery.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app